MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (70 CM GUID; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (70 CM GUID; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reeq1340 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the connection seems to have something blocking the threads of the luer connection.The needle-free connector (nfc) that was being luered onto the picc is a baxter one-link.When the staff aspirated the picc, there were visible air bubbles.When the picc had been flushed, there was a leak coming from the connection.The reporter came to the conclusion that there is something wrong with the threads of the picc that is causing an interference of a closed luered connection.It was further reported that when the 3rd occurrence had happened, they switched the patient¿s bard picc out for an angiodynamics picc and used the exact same baxter one-link nfc that had been used on the bard picc and had no leaking.

Brand Name
POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (70 CM GUID
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10434597
Report Number3006260740-2020-02988
Device Sequence Number19638029
Product Code LJS
UDI-Device Identifier00801741027611
UDI-Public(01)00801741027611
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberN/A
Device Catalogue Number3174155
Device Lot NumberREEQ1340
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1